# SDR QXEA2013091001346

- Difficulty date: August 17, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N5300
- Make and model: Dhav DH82A
- Aircraft serial: T5703
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 373.15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT INBD SEAT TRACK AT FS 373.15.  BLENDED CORROSION AT RT INBD SEAT TRACK AT IAW SRM 51-21-00-00-02.  BLEND IS WITHIN LIMITS IAW SRM 53-20-49-02-02.   PERFORMED FLPI ON BLENDED AREA IAW NDT MANUAL PART 8. NO DEFECTS NOTED.  PERFORMED ALODINE TREATMENT IAW SRM 51-21-10-02-01.
